Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Coughing due to allergy leading to frequent urination. How to control?

I have allergies lately since working a new job in a concrete commercial building where there is a karate academy and alot of children. Since working there I have had a tickle in throat everyday for about 6 weeks. I also notice after 6 weeks that the coughing is causing me to urinate its constant now and totally embarassing? What can I do?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
According to your symptoms, you may have allergy to concrete dust in form of allergic rhinitis or asthma. For confirmation , you need to stay away from dust for a period of two-three weeks If you feel better then , diagnosis of occupational allergy is confirmed. Regarding your question regarding urination, cough may lead to stress incontinence. You did not mention about your age. Males above age of 50 years may have benign hyperplasia of prostate which has stress incontinence as one of it's symptoms. You require to consult an urolgist and have USG of KUB region. You may also use Tablet montelukast-levocetrizine tablet once daily at bed time for 2 weeks followed by tab levocetrizine once daily. Hope, I satisfied your queries.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor